Popular media on UKEscorting.com (free site!)

UKPunting is a free, independent and not-for-profit paid sex buyer site.


Author Topic: Is it ok to take Viagra/Sildenafil on consecutive days?  (Read 842 times)

I took 100mg last night. Are there any side effects of taking another 100mg this afternoon?
« Last Edit: April 24, 2016, 09:58:12 AM by YorkshireLad »

Offline AnthG

I took 100mg last night. Is there any side effects of taking another 100mg this afternoon?

When I picked it up from my pharmacist. I am sure he once told me at the absolute bare minimum have 18hrs lapse before taking another.

It might be worth telephoning a local pharmacist for them to give you the correct info. You always see signs in GP and pharmacists saying slight problems come to us, don't go to your GP or walk in clinic so they wont mind you phoning to ask.

I took 100mg last night. Are there any side effects of taking another 100mg this afternoon?

The 100mg you took last night, might still be in your system, its possible it would take 1-3 days for the drug to be clear

So taking another tablet might not cause any issues, but if the previous dosage is still in your system, I would say if you get an erection, it might take longer to subside



Offline Nagilum

Yes you can.  As others have said, one per day.

Offline Donnie69

If you take 100mg, leaving 24 hours between doses should be fine.  I presume you could take 50mg at 12 hour intervals too.

Does no one else get a headache and red face with these feels like your face is burning ?

Offline tesla

you could read the explanatory leaflet that you should have been given when you acquired the tablets

Offline Donnie69

I don't get any headaches, just a flushed face.  My heart rate goes up to about 100-110, because I check it.  My resting heart rate is about 60.

I've a three day, two night punting session coming up soon.  I'm not sure if I should take 100mg every 24 hours, or 50mg every 12 hours.  Either will be safe, as I've taken Viagra for over 3 years on and off.

Any advice?

Maybe try taking half of one

I agree with the aforesaid

All the best


Offline zerro1

I took generic kamagra 3 years ago on consecutive days and woke up dead with heart failure. I was lucky my oh broke my ribs and gave me cpr. I was in a induced coma for three days but I have been lucky and survived. I am here to tell you about it.Please be aware whatever drugs you use.

Offline george r

Does no one else get a headache and red face with these feels like your face is burning ?


take two ibuprofen at the same time gets rid of the headache and after you have used them for quite a while the facial flushing does almost go .

try reducing the dose also.



take two ibuprofen at the same time gets rid of the headache and after you have used them for quite a while the facial flushing does almost go .

try reducing the dose also.

They are 10mg from lloyds pharmacy think that's the lowest they go I'll try the ibruprofen though thanks

I took another 100mg today, had a bit of a headache but a few ibuprofen sorted that out.

Offline toon972

I took generic kamagra 3 years ago on consecutive days and woke up dead with heart failure. I was lucky my oh broke my ribs and gave me cpr. I was in a induced coma for three days but I have been lucky and survived. I am here to tell you about it.Please be aware whatever drugs you use.

You woke up dead?

Offline Nagilum

I am here to tell you about it.Please be aware whatever drugs you use.

So you waited two months especially for a thread like this to tell us... fascinating.


Offline Moresomes

I have been lucky and survived.

You certainly have. Bugger me, Waking up dead, followed by a chest full of broken ribs, then a three day induced coma. (and judging from that post, possible brain damage)
Did you check your lottery ticket for that week? You must have been an odds on favourite for a double roll over.

Offline cueball

woke up dead

 :dash:

One fine day in the middle of the night
Two dead men got up to fight
Back to back they faced one another
Drew their swords
And shot each other

Offline Hertsgent

I don't get any headaches, just a flushed face.  My heart rate goes up to about 100-110, because I check it.  My resting heart rate is about 60.

I've a three day, two night punting session coming up soon.  I'm not sure if I should take 100mg every 24 hours, or 50mg every 12 hours.  Either will be safe, as I've taken Viagra for over 3 years on and off.

Any advice?

Take cialis instead - one tab will cover you for the whole duration....

Offline two20

I saw a USA advert for Viagra the other night. It said if you still have an erection after 4 hours contact your medical practioner. Don't know if that helps.

Offline george r

They are 10mg from lloyds pharmacy think that's the lowest they go I'll try the ibruprofen though thanks


do you mean 100mg ? or do you mean Cialis ? 
 
if its 100mg just cut in half with a sharp knife.

Offline Donnie69

I saw a USA advert for Viagra the other night. It said if you still have an erection after 4 hours contact your medical practioner. Don't know if that helps.
In my youth I could have an erection for 8 hours when wanking as a teenager, it never caused me a problem.

Offline SamLP

:dash:

One fine day in the middle of the night
Two dead men got up to fight
Back to back they faced one another
Drew their swords
And shot each other

Have you heard of the guy who was found dead with a gun in his hand. The cause of death was suicide. He shot himself in the head twice.

Offline Arley Hall

woke up dead

Hate it when that happens.

I was dead from the Big Bang until 1952 - it's no fun.
Banning reason: Multiple accounts (Arley Hall, Gwylan)


Latest videos on UKEscorting.com (free site!)

Latest images on UKEscorting.com (free site!)